# SDR AALA20001530

- Difficulty date: September 4, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 20R DAMAGED STATION 332.  CUT OUT DAMAGE AND INSTALLED SPLICE PER SRM SRM 53-02 PAGE 48 FIG 18.  (M)
